# SDR DALA2023020700950

- Difficulty date: February 6, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 72,036 hours, 27,145 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 R1 DOOR- EXTERIOR HANDLE WILL NOT OPEN. CORRECTIVE ACTION: ASSIST BOTTLE, REMOVED DOOR HANDLE PER B757 AMM 52-11. DURING INSPECTION OF HANDLE ASSY FOUND THE BASKET HANDLE CAM GAULED UP. R/R BASKET HANDLE CAM, IAW B757 AMM 52-11. INSTALLED DOOR HANDLE ASSEMBLIES, INNER AND OUTER, PER B757 AMM 52-11.ADJUSTED HANDLE MECHANISM PER B757 AMM 52-11, OPS CK GOOD. LUBRICATED DOOR MECHANISM, INSTALLED INNER DOOR PANEL AND REMOVED R1 DOOR SLIDE BOTTLE AND DOOR ASSIST BOTTLE PINS RII C/W. (9701852)
